# SDR SWAA2022110950906

- Difficulty date: September 30, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767+8; BS 767+12; BS 767+16. / [01] CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767+8; BS 767+12; BS 767+16 P/N 146A8127-12;AREA OT= 0.050; RT=0.043;X=0.007;L=0.850' W=0.650' WITH DEPTH GAGE ID:ATS1225 S/N:UNKNOWN DATE:08/2022 DUE:08/2023  FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] LOCATED AND DRILLED FWD DOOR SHIELD P/N 146A8127-12 LOT: 1505016-1 IAW SRM 51-40-05 AND DWG # 146A0081 REV A.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] VERIFIED MEASUREMENT FIELDS; PARTS FIELD NOT UPDATED BY AMT.;[05] UPDATED PARTS FIELD;[06] VERIFIED MEASUREMENT TABLE.;[07] ALL WORK COMPLETED;[08] VERIFIED COMPLETION OF TASK.
